DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
150 理工学部 = School of Science and Technology >
明治大学理工学部研究報告 >
No.22 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/8148

Title: A Remark on the Schrödinger-Type Equation on Manifolds,Ⅱ
Authors: 今野,礼二
Reiji,konno
Shimei: 明治大学理工学部研究報告
Volume: 22
Start page: 13
End page: 16
ISSN: 0916-4944
Issue Date: 31-Mar-2000
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00012069
URI: http://hdl.handle.net/10291/8148
Appears in Collections:No.22

Files in This Item:

File Description SizeFormat
rikougakuhoukoku_22_13.pdf194.43 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで